# SDR GTIA2017090902159

- Difficulty date: September 9, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 41,202 hours, 19,315 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0673289
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CABIN PRESSURE EXCESSIVE RATE OF  CLIMB OUT OF 18000. RATE 2800 FPM. CABIN ALTITUDE EXCEEDED 10000. FA REPORTED DEFLATING SOUND COMING FROM R2 DOOR. AIR RETURN LAND WT 132500. R & R THE OUTFLOW VALVE IAW AMM 21-31-51 PB 401. OPS CHECKED GOOD. NO DEFECTS WERE FOUND ON R2 DOOR.
